Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 305, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2009, 11:29 PM CDT for 4 counties in Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2009, 11:29 PM CDT (04:29 UTC)
- Expired
- Jun 13, 2009, 12:30 AM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Norman radar (KTLX), 94 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:17 AM CDT | HAIL 0.75 | 3 S Henryetta, OK | |
| Jun 13, 12:40 AM CDT | HAIL 1.75 | 5 Ese Henryetta, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 10:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2977 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 130429
SVRTSA
OKC037-091-107-111-130530-
/O.NEW.KTSA.SV.W.0305.090613T0429Z-090613T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
WESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1230 AM CDT
* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WELTY TO OKFUSKEE TO HENRYETTA...
MOVING SOUTHEAST AT 10 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BOLEY...
RAIFORD...PHAROAH...CLEARVIEW...BEARDEN...WELEETKA...OKEMAH AND
CASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3570 9623 3555 9569 3523 9579 3525 9599
3529 9599 3528 9625 3530 9642 3534 9644
3545 9644 3545 9647 3542 9649 3548 9654
3575 9658
TIME...MOT...LOC 0430Z 331DEG 10KT 3563 9650 3559 9618
3540 9597
$$3 follow-up statements
000
WWUS54 KTSA 130439
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT FRI JUN 12 2009
OKC037-091-107-111-130530-
/O.CON.KTSA.SV.W.0305.000000T0000Z-090613T0530Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-MCINTOSH OK-
1139 PM CDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN MCINTOSH...OKFUSKEE...SOUTHERN CREEK AND SOUTHERN
OKMULGEE COUNTIES...
AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WELTY TO 6 MILES NORTHWEST OF WILSON...MOVING
SOUTHEAST AT 15 MPH.
THE STRONGEST STORM WAS CENTERED ABOUT 4 MILES SOUTHEAST OF
OKFUSKEE...MOVING SOUTHEAST.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MASON...BOLEY...
WILSON...SCHULTER...CASTLE...HITCHITA...RAIFORD...GRAYSON...
HOFFMAN...DEWAR...BRYANT...HENRYETTA...PHAROAH...CLEARVIEW...
BEARDEN...WELEETKA AND OKEMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3568 9656 3568 9623 3555 9569 3523 9579
3525 9599 3529 9599 3528 9625 3530 9642
3534 9644 3545 9644 3545 9647 3542 9649
3548 9654
TIME...MOT...LOC 0439Z 310DEG 12KT 3562 9648 3556 9611
$$000
WWUS54 KTSA 130459
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT FRI JUN 12 2009
OKC037-130506-
/O.CAN.KTSA.SV.W.0305.000000T0000Z-090613T0530Z/
CREEK OK-
1159 PM CDT FRI JUN 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CREEK COUNTY IS
CANCELLED...
THE LINE OF STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
MOVED OUT OF THE COUNTY...AND THEREFORE THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 3545 9647 3563 9648 3564 9620 3558 9583
3557 9579 3523 9579 3525 9599 3529 9599
3528 9625 3530 9642 3534 9644 3545 9644
TIME...MOT...LOC 0456Z 330DEG 18KT 3558 9636 3542 9597
$$
OKC091-107-111-130530-
/O.CON.KTSA.SV.W.0305.000000T0000Z-090613T0530Z/
OKMULGEE OK-OKFUSKEE OK-MCINTOSH OK-
1159 PM CDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN MCINTOSH...OKFUSKEE AND SOUTHERN OKMULGEE COUNTIES...
AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MASON TO HENRYETTA...MOVING SOUTHEAST AT 20 MPH.
THE STRONGEST STORM IN THE LINE IS LOCATED NEAR HENRYETTA...AND IS
MOVING TO THE SOUTHEAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MASON...
CASTLE...PHAROAH...BRYANT...OKEMAH...CLEARVIEW...BEARDEN AND
WELEETKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3545 9647 3563 9648 3564 9620 3558 9583
3557 9579 3523 9579 3525 9599 3529 9599
3528 9625 3530 9642 3534 9644 3545 9644
TIME...MOT...LOC 0456Z 330DEG 18KT 3558 9636 3542 9597
$$000
WWUS54 KTSA 130515
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SAT JUN 13 2009
OKC091-107-111-130530-
/O.CON.KTSA.SV.W.0305.000000T0000Z-090613T0530Z/
OKMULGEE OK-OKFUSKEE OK-MCINTOSH OK-
1215 AM CDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN MCINTOSH...OKFUSKEE AND SOUTHWESTERN OKMULGEE COUNTIES...
AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MASON TO 8 MILES SOUTHEAST OF DEWAR...MOVING SOUTHEAST
AT 20 MPH.
THE STRONGEST STORM IN THE LINE IS LOCATED OVER THE CITY OF
HENRYETTA...AND IS MOVING TO THE SOUTHEAST AT 20 MPH. THIS INCLUDES
PORTIONS OF INTERSTATE 40.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CASTLE...
BRYANT...PHAROAH...CLEARVIEW...BEARDEN...WELEETKA AND OKEMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3545 9647 3560 9647 3560 9604 3550 9585
3523 9579 3525 9599 3529 9599 3528 9625
3530 9642 3534 9644 3545 9644
TIME...MOT...LOC 0514Z 322DEG 16KT 3554 9632 3536 9587
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:37 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 12, 9:37 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 937 PM CDT FRI JUN 12 2009 .DISCUSSION... UNCERTAINTY..STILL REMAINS ON MORE THUNDER DEVELOPMENT OVERNIGHT. 00Z H850 DEWPOINTS IN EXCESS OF 15C. SURFACE DEWPOINTS IN THE MID 70S TOWARD THE RED RIVER. PRECIPITABLE WATER FROM THAT ON THE ORDER 1.75 TO 2.00. MEANWHILE...OLD BOUNDARY LURKS IN THE AREA SOUTH OF I40. THE CONVECTION MOVING OUT OF JEFFERSON COUNTY OK HAS ALL BUT DIED THIS PAST HOUR. LOCAL MODEL...SOMETIMES EXCEPTIONAL... AND AT TIMES NOT SO...DEVELOPS CONVECTION JUST SOUTH OF I40 OVERNIGHT. RAISED GRIDDED POP A BIT THERE ALTHOUGH WITH LOW CONFIDENCE. GW && PREV DISCUSSION... /ISSUED 246 PM CDT FRI JUN 12 2009/ DISCUSSION... FORECAST CHALLENGES INCLUDE THUNDERSTORM CHANCES THROUGH THE WEEKEND...AND THEN THE HEAT AND HUMIDITY FOR MUCH OF NEXT WEEK. MORNING DERECHO HAS CLEARED THE AREA...AND CONTINUES TO SURGE AWAY FROM THE AREA THROUGH CENTRAL ARKANSAS. AS A RESULT...REMAINDER OF COUNTIES HAVE BEEN CLEARED FROM THE SEVERE THUNDERSTORM WATCH. CONVECTION CHANCES TONIGHT ARE A LITTLE UNCERTAIN...SINCE THE MCS HAS STABILIZED AT LEAST PORTIONS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. POINTS ALONG AND WEST OF HIGHWAY 75 SAW THE MCS EARLY ENOUGH THAT CLEARING HAS ALLOWED FOR ENOUGH WARMING TO BE CONCERNED ABOUT ADDITIONAL DEVELOPMENT LATER THIS EVENING. LOCAL RADAR SHOWING SOME CELLS DEVELOPING ACROSS SOUTHEAST OKLAHOMA...WHERE TEMPERATURES HAVE WARMED INTO THE 80S AND DEW POINTS ARE IN THE LOWER 70S. THIS IS ALSO IN THE VICINITY OF A PRONOUNCED BOUNDARY. WILL LIKELY CARRY HIGHER POPS ACROSS FAR SOUTHEAST OKLAHOMA TONIGHT...ALTHOUGH STILL IN THE CHANCE RANGE. NAM /WHICH HANDLED THIS MORNINGS SCENARIO QUITE WELL/ CONTINUES TO POINT TOWARD ANOTHER POTENTIAL MORNING MCS ACROSS NORTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS TOMORROW AND AGAIN ON SUNDAY. WILL CARRY HIGHER POPS ASSOCIATED WITH THESE FEATURES BEFORE THE PATTERN BECOMES LESS ACTIVE TOWARD EARLY NEXT WEEK. INSTABILITY AND SHEAR ARE SUFFICIENT THAT SEVERE WEATHER EPISODES COULD BE POSSIBLE UNTIL THE RIDGE MOVES OVERHEAD TOWARD MONDAY AND TUESDAY. NEXT WEEK WILL BE HOT AND HUMID...WITH HIGH TEMPERATURES IN THE LOW TO MID 90S IN MOST LOCALES AND OVERNIGHT TEMPERATURES INTO THE 70S. && .PRELIMINARY POINT TEMPS/POPS... TUL 71 85 75 91 / 20 50 50 30 FSM 71 89 74 92 / 30 40 50 40 MLC 72 90 74 92 / 30 40 50 30 BVO 66 86 70 91 / 20 40 50 30 FYV 66 85 70 87 / 20 40 50 50 BYV 66 84 68 86 / 20 30 50 50 MKO 71 88 72 90 / 30 40 50 30 MIO 66 86 69 87 / 20 20 50 50 F10 71 88 73 89 / 30 40 50 30 HHW 72 92 74 93 / 30 30 50 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Jun 12, 10:41 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT FRI JUN 12 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1032 PM CDT FRI JUN 12 2009
...MORE POTENTIALLY SEVERE STORMS OVERNIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...A 50 MILE WIDE WEST TO EAST BAND
ALONG AN INTERSTATE 40 AXIS.
DISCUSSION...
ELEVATED THUNDERSTORMS WILL DEVELOP AND EXPAND OVERNIGHT
IN AN EXTREMELY MOIST UNSTABLE AIRMASS. LARGE HAIL AND
DAMAGING WIND WILL BE THE PRIMARY THREAT. HOWEVER THE
TORNADO RISK ALTHOUGH LOW IS NOT ZERO.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST AT LEAST
THROUGH THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE WITH
ANY CONVECTION OCCURRING WITHIN THE REGION... AS LOWER LEVELS
REMAIN MOIST AND UNSTABLE. AFTERNOON HEATING WILL ENHANCE THE
POSSIBILITY OF THUNDERSTORM DEVELOPMENT WITHIN THE AREA...WHILE
A STRONG LOW LEVEL JET WILL ENHANCE THE POSSIBILITY OF OVERNIGHT
SEVERE MCS ACTIVITY MOVING INTO THE AREA
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jun 12, 6:56 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM NON-TSTM WND DMG 3 ESE OWASSO 36.25N 95.80W
06/12/2009 ROGERS OK NWS EMPLOYEE
HALF OF A TREE BLOWN DOWN
&&
SFPLocal storm report, Jun 12, 7:00 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM TSTM WND DMG 3 ESE OWASSO 36.25N 95.80W
06/12/2009 ROGERS OK NWS EMPLOYEE
HALF OF A TREE BLOWN DOWN
&&
SFPSpecial weather statement, Jun 12, 10:44 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT FRI JUN 12 2009
OKZ065-066-070-071-130430-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
1044 PM CDT FRI JUN 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE AND NORTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 1044 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES EAST OF OKFUSKEE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILSON...PHAROAH...
OKFUSKEE...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...ERAM...HITCHITA AND COUNCIL HILL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3559 9633 3565 9627 3565 9619 3572 9618
3559 9559 3527 9596
TIME...MOT...LOC 0344Z 311DEG 13KT 3560 9617The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:44 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| Jun 12, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 57 min |
| Jun 12, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 41 min |
| Jun 12, 10:57 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 33 min |
| Jun 13, 12:23 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 67 min |
| Jun 13, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 61 min |
| Jun 13, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 66 min |
| Jun 13, 2:02 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 13, 2:38 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 52 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.